×

Found 49,455 Documents (Results 1–100)

100
MathJax

All-at-once formulation meets the Bayesian approach: a study of two prototypical linear inverse problems. (English) Zbl 07543865

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 1-44 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Antenna problem induced regularization and sampling strategies. (English) Zbl 07543864

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 319-353 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Nonlinear Tikhonov regularization in Hilbert scales with oversmoothing penalty: inspecting balancing principles. (English) Zbl 07543862

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 79-111 (2022).
MSC:  65J20 47J06 47A52
PDF BibTeX XML Cite
Full Text: DOI

An equation error approach for identifying a random parameter in a stochastic partial differential equation. (English) Zbl 07543859

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 354-378 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Data driven reconstruction using frames and Riesz bases. (English) Zbl 07543852

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 303-318 (2022).
MSC:  65J22 47A52 42C15
PDF BibTeX XML Cite
Full Text: DOI

On iterated Tikhonov Kaczmarz type methods for solving systems of linear ill-posed operator equations. (English) Zbl 07543851

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 45-60 (2022).
MSC:  65J20 47J06
PDF BibTeX XML Cite
Full Text: DOI

Investigation of operator models arising in viscoelasticity theory. (English. Russian original) Zbl 07542522

J. Math. Sci., New York 260, No. 4, 456-468 (2022); translation from Sovrem. Mat., Fundam. Napravl. 64, No. 1, 60-73 (2018).
MSC:  34Kxx 45Nxx 45Kxx
PDF BibTeX XML Cite
Full Text: DOI

A stable difference scheme for a third-order partial differential equation. (English. Russian original) Zbl 07542519

J. Math. Sci., New York 260, No. 4, 399-417 (2022); translation from Sovrem. Mat., Fundam. Napravl. 64, No. 1, 1-19 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Strong solution and optimal control problems for a class of fractional linear equations. (English. Russian original) Zbl 07542513

J. Math. Sci., New York 260, No. 3, 315-324 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 42-51 (2019).
MSC:  49J20 35R11 34G10
PDF BibTeX XML Cite
Full Text: DOI

Riesz transforms, Hodge-Dirac operators and functional calculus for multipliers. (English) Zbl 07529456

Lecture Notes in Mathematics 2304. Cham: Springer (ISBN 978-3-030-99010-7/pbk; 978-3-030-99011-4/ebook). xii, 278 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software